Asymptotic Structure for the Clique Density Theorem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 30
  • Download : 5
DC FieldValueLanguage
dc.contributor.authorKim, Jaehoonko
dc.contributor.authorLiu, Hongko
dc.contributor.authorPikhurko, Olegko
dc.contributor.authorSharifzadeh, Maryamko
dc.date.accessioned2021-02-02T01:30:04Z-
dc.date.available2021-02-02T01:30:04Z-
dc.date.created2021-01-27-
dc.date.created2021-01-27-
dc.date.created2021-01-27-
dc.date.issued2020-12-
dc.identifier.citationDISCRETE ANALYSIS, pp.19-
dc.identifier.issn2397-3129-
dc.identifier.urihttp://hdl.handle.net/10203/280439-
dc.description.abstractThe famous Erdos-Rademacher problem asks for the smallest number of r-cliques in a graph with the given number of vertices and edges. Despite decades of active attempts, the asymptotic value of this extremal function for all r was determined only recently, by Reiher [Annals of Mathematics, 184 (2016) 683-707]. Here we describe the asymptotic structure of all almost extremal graphs. This task for r = 3 was previously accomplished by Pikhurko and Razborov [Combinatorics, Probability and Computing, 26 (2017) 138-160].-
dc.languageEnglish-
dc.publisherALLIANCE DIAMOND OPEN ACCESS JOURNALS-
dc.titleAsymptotic Structure for the Clique Density Theorem-
dc.typeArticle-
dc.type.rimsART-
dc.citation.beginningpage19-
dc.citation.publicationnameDISCRETE ANALYSIS-
dc.identifier.doi10.19086/da.18559-
dc.contributor.localauthorKim, Jaehoon-
dc.contributor.nonIdAuthorLiu, Hong-
dc.contributor.nonIdAuthorPikhurko, Oleg-
dc.contributor.nonIdAuthorSharifzadeh, Maryam-
dc.description.isOpenAccessY-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorgraph limits-
dc.subject.keywordAuthorgraphon-
dc.subject.keywordAuthorclique density theorem-
dc.subject.keywordAuthorstability-
dc.subject.keywordAuthoretc-
dc.subject.keywordPlusNUMBER-
dc.subject.keywordPlusGRAPHS-
dc.subject.keywordPlusTRIANGLES-
dc.subject.keywordPlusSUBGRAPH-

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0